# SDR MWEA050087

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Part number: 59100835
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EMERGENCY EXIT DOOR.  FABRICATED AND INSTALLED DOUBLER.
